Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2015, Article ID 345856, 16 pages
http://dx.doi.org/10.1155/2015/345856
Research Article

Applications of Multivalued Contractions on Graphs to Graph-Directed Iterated Function Systems

Département de Mathématiques et de Statistique, Université de Montréal, C.P. 6128, Succursale Centre-Ville, Montréal, QC, Canada H3C 3J7

Received 12 August 2014; Accepted 18 December 2014

Academic Editor: Naseer Shahzad

Copyright © 2015 T. Dinevari and M. Frigon. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. E. Hutchinson, “Fractals and self-similarity,” Indiana University Mathematics Journal, vol. 30, no. 5, pp. 713–747, 1981. View at Publisher · View at Google Scholar · View at MathSciNet
  2. M. F. Barnsley, Fractals Everywhere, Academic Press, Boston, Mass, USA, 1988. View at MathSciNet
  3. A. C. Ran and M. C. Reurings, “A fixed point theorem in partially ordered sets and some applications to matrix equations,” Proceedings of the American Mathematical Society, vol. 132, no. 5, pp. 1435–1443, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. J. J. Nieto, R. L. Pouso, and R. Rodríguez-López, “Fixed point theorems in ordered abstract spaces,” Proceedings of the American Mathematical Society, vol. 135, pp. 2505–2517, 2007. View at Google Scholar
  5. J. J. Nieto and R. Rodríguez-López, “Contractive mapping theorems in partially ordered sets and applications to ordinary differential equations,” Order, vol. 22, pp. 223–239, 2005. View at Publisher · View at Google Scholar
  6. J. J. Nieto and R. Rodríguez-López, “Existence and uniqueness of fixed point in partially ordered sets and applications to ordinary differential equations,” Acta Mathematica Sinica, English Series, vol. 23, no. 12, pp. 2205–2212, 2007. View at Publisher · View at Google Scholar
  7. A. Petruşel and I. A. Rus, “Fixed point theorems in ordered L-spaces,” Proceedings of the American Mathematical Society, vol. 134, no. 2, pp. 411–418, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  8. J. Jachymski, “The contraction principle for mappings on a metric space with a graph,” Proceedings of the American Mathematical Society, vol. 136, no. 4, pp. 1359–1373, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. G. Gwóźdź-Łukawska and J. Jachymski, “IFS on a metric space with a graph structure and extensions of the Kelisky-Rivlin theorem,” Journal of Mathematical Analysis and Applications, vol. 356, no. 2, pp. 453–463, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. T. Dinevari and M. Frigon, “Fixed point results for multivalued contractions on a metric space with a graph,” Journal of Mathematical Analysis and Applications, vol. 405, no. 2, pp. 507–517, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. A. Nicolae, D. O'Regan, and A. Petruşel, “Fixed point theorems for singlevalued and multivalued generalized contractions in metric spaces endowed with a graph,” Georgian Mathematical Journal, vol. 18, no. 2, pp. 307–327, 2011. View at Publisher · View at Google Scholar
  12. R. D. Mauldin and S. C. Williams, “Hausdorff dimension in graph directed constructions,” Transactions of the American Mathematical Society, vol. 309, no. 2, pp. 811–829, 1988. View at Publisher · View at Google Scholar · View at MathSciNet
  13. M. Das, “Contraction ratios for graph-directed iterated constructions,” Proceedings of the American Mathematical Society, vol. 134, no. 2, pp. 435–442, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. M. Das and S.-M. Ngai, “Graph-directed iterated function systems with overlaps,” Indiana University Mathematics Journal, vol. 53, no. 1, pp. 109–134, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. G. A. Edgar, Measure, Topology, and Fractal Geometry, Springer, New York, NY, USA, 1990. View at Publisher · View at Google Scholar · View at MathSciNet
  16. G. A. Edgar and J. Golds, “A fractal dimension estimate for a graph-directed iterated function system of non-similarities,” Indiana University Mathematics Journal, vol. 48, no. 2, pp. 429–447, 1999. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus